On conformally symmetric warped products
Abstract
We prove the necessary and sufficient conditions for a warped product manifold to be conformally symmetric. Basing on these results we give two examples of such warped products.
References
R.L. Bishop, B. O’Neill, Manifolds of negative curvature, Trans. Amer. Math. Soc. 145 (1969), 1-49.
##plugins.generic.googleScholarLinks.settings.viewInGS##
M.C. Chaki, B. Gupta, On conformally symmetric spaces, Indian J. of Math. 5 (1963), 113-122. v npo.
##plugins.generic.googleScholarLinks.settings.viewInGS##
A. Derdziński, The local structure of essentially conformally symmetric manifolds with constant fundamental function, I. The elliptic case, Colloquium Math. 42 (1979), 59-81.
##plugins.generic.googleScholarLinks.settings.viewInGS##
A. Derdziński, The local structure of essentially conformally symmetric manifolds with constant fundamental function, II. The hyperbolic case, Colloquium Math. 44 (1981), 77-95.
##plugins.generic.googleScholarLinks.settings.viewInGS##
A. Derdziński, W. Roter, Some theorems on conformally symmetric manifolds, Tensor N.S. 32 (1978), 11-23.
##plugins.generic.googleScholarLinks.settings.viewInGS##
A. Derdziński, W. Roter, Some properties of conformally symmetric manifolds which are not Ricci-recurrent, Tensor N.S. 34 (1980), 11-20.
##plugins.generic.googleScholarLinks.settings.viewInGS##
R. Deszcz, On semi-decomposable conformally recurrent and conformally birecurrent Riemannian spaces, Prace Nauk. Inst. Mat. Pol. Wr. 16 (1976), 27-33.
##plugins.generic.googleScholarLinks.settings.viewInGS##
R. Deszcz, S. Ewert-Krzemieniewski, J. Policht On totally umbilical submanifolds of conformally birecurrent manifolds, Colloquium Math. 55 (1988), 79-96.
##plugins.generic.googleScholarLinks.settings.viewInGS##
W. Grycak, On generalized curvature tensors and symmetric (0,2)-tensors with a symmetry condition imposed on the second derivative, Tensor N.S. 33 (1979), 150-152.
##plugins.generic.googleScholarLinks.settings.viewInGS##
A. Krawczyk, Some theorems on semi-decomposable conformally symmetric spaces, Prace Nauk. Inst. Mat. Pol. Wr. 16 (1976), 3-10.
##plugins.generic.googleScholarLinks.settings.viewInGS##
G.I. Kručkovič, On a class of Riemannian spaces (in Russian), Trudy Sem. Vektor. Tenzor. Anal. 11 (1961), 103-128.
##plugins.generic.googleScholarLinks.settings.viewInGS##
W. Roter, On conformally symmetric Ricci-recurrent spaces, Colloquium Math. 31 (1974), 87-96.
##plugins.generic.googleScholarLinks.settings.viewInGS##